| Model Number |
SN60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported an unknown lens issue.Additional information has been requested and received stating that there was damage to the implant during insertion into the lens capsule, haptic amputation.There was patient contact.Procedure was completed on the same day.